1. Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Once again

Discussion in 'Medication' started by Concernedgal, Jan 7, 2018.

  1. Concernedgal
    Depressed

    Concernedgal Well-Known Member

    Joined:
    Nov 24, 2016
    Messages:
    1,293
    Likes Received:
    416
    I went to the doctor again on friday and I told them no more anti depressants. They told me that they recommend that I stay in treatment because they would worry about me if I weren't. So this time they put me back on buspar. Last time it made me incredibly dizzy but, they also made my dosage 10 mg less then years ago. And also it was 6 years ago.... I think.... but, anyways my point is ...do you think that things will be better this time because of the lower dosage and also do you think that because it's been so many years....it will be better this time? Give it another try ....or....forget about it?
     
    janemariesayed likes this.
  2. janemariesayed
    Goofy

    janemariesayed Moderator Staff Member

    Joined:
    Aug 31, 2016
    Messages:
    2,421
    Likes Received:
    500
    Give it a try for a couple of months. It may work out better because it is a lesser dosage. I don't think the gap between taking them will make much difference because you had an adult body then and now.
     

Share This Page